Can Candesartan Cause Tinnitus Worsening?

Discussion in 'Support' started by Christian82, Mar 8, 2020.

    1. Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Hey all,

      I have a high pitched spike that started 5 weeks ago, during that time I had a very stressful situation and at the same time I changed my blood pressure medication from Valsartan to Candesartan.

      I don't know what to do. I am scared the the new medication might be ototoxic and might be causing this spike and it might also be causing permanent damage. But this all might just be the stressful situation.

      What do you think... Could Candesartan cause permanent damage?

      If so what is a safe BP medication that I could ask my doctor for?

      Thank you!
       
      • Hug Hug x 1
    2. Aussie Lea
      Dramaqueen

      Aussie Lea Member Benefactor

      Location:
      Melbourne Yarra Valley
      Tinnitus Since:
      09/2013
      I had to stop taking Candesartan as it gave me a new tinnitus sound and made my existing one much louder. My tinnitus took 2 weeks after stopping the med to improve.
       
    3. AUTHOR
      AUTHOR
      Christian82

      Christian82 Member

      Tinnitus Since:
      6/2014
      Thank you for your answer :)

      For how long did you take it?

      What are you taking now for BP?
       
    4. DebInAustralia
      No Mood

      DebInAustralia Member Benefactor Hall of Fame Advocate

      Location:
      Geelong, Victoria
      Tinnitus Since:
      12/2013
      Take a look at magnesium and ubiquinol instead.
       
      • Like Like x 1
Loading...

Share This Page